Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
VARIATIONAL SOLUTION OF A SUPERFLUIDITY MODEL
Autore:
ANGELESCU N; VERBEURE A;
Indirizzi:
KATHOLIEKE UNIV LEUVEN,INST THEORET FYS,CELESTIJNENLAAN 200 D B-3001 LOUVAIN BELGIUM KATHOLIEKE UNIV LEUVEN,INST THEORET FYS B-3001 LOUVAIN BELGIUM
Titolo Testata:
Physica. A
fascicolo: 4, volume: 216, anno: 1995,
pagine: 386 - 396
SICI:
0378-4371(1995)216:4<386:VSOASM>2.0.ZU;2-R
Fonte:
ISI
Lingua:
ENG
Soggetto:
IMPERFECT BOSON GAS; THERMODYNAMIC LIMIT; CONDENSATION; EINSTEIN; STATISTICS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
22
Recensione:
Indirizzi per estratti:
Citazione:
N. Angelescu e A. Verbeure, "VARIATIONAL SOLUTION OF A SUPERFLUIDITY MODEL", Physica. A, 216(4), 1995, pp. 386-396

Abstract

We derive, using the variational principle for the free energy, the solution of a model for superfluidity proposed in a previous paper. Thesolution has the phase diagram and the excitation spectrum expected from a superfluid. We draw the attention to the face that the model is obtained, as compared with the Bogoliubov model, by a milder suppressing of interactions with the zero mode fluctuations, leading to the good spectral properties of superfluidity.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 19:43:43